Pain relievers damage the lining of the gut. Pain medication can cause ulcers, holes in the stomach or intestine, and bleeding in the stomach. Pain relievers that are used long-term wreak havoc on your stomach with continued use. These pain medications block compounds in the body that cause inflammation, but these blocked compounds are your protection from stomach problems. Without this protection, the tissues of the stomach and lining start to break down and several problems can occur.
Even taking medication for a short period of time, such as for a couple of weeks after an injury or surgery, can cause symptoms associated with leaky gut syndrome and other gastrointestinal disorders. Just a single dose causes your stomach lining to lose protection and become susceptible to ulcers and holes.
They also feed the bad bacteria in the gut. The bacteria your gut is there to help keep your stomach functioning regularly so that you digest food properly. This can be disrupted if there is too much bad bacteria in the stomach, such as Enterobacteriaceae the family of bacteria that causes E. coli and several other bacteria to infiltrate the body and cause infections.
Pain killers put you at a higher risk of developing heart attack or stroke. It is estimated that pain medication is the cause of many heart attacks and strokes each year. Even if you do not have heart problems, the risk dramatically increases the longer you use pain medications. The FDA has issued several warnings about the dangers of pain medication over the years, yet they are still widely available.
You can get pain management jacksonville fl professionals to help you manage pain. You do not have to rely on pain relievers when there are much better ways to reduce pain and inflammation. Let the experts help you find relief from chronic pain or pain due to injuries or surgery.